# SDR SCNA20200623046

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 45,880 hours, 24,664 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Unsecure
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR LEVER WOULD MOVE TO OFF POSITION, BUT NOT UP. PSEU BITE FOUND GSBV CL FAULT# 31-51001 INTERMITTANT.  FOUND LOWER SLIDER SLEEVE FOR GROUND SPOILER INTERLOCK CABLE AT RT MLG HARDWARE WITH BROKEN SAFETY WIRE AND UNSECURE.  SECURED IAW AMM 27-62-57, PERFORMED GSIV SENSOR CHECK, FUNCTIONAL TEST IAW AMM 27-62-61, ALL CHECKS GOOD, PERFORMED PSEU BITE IAW FIM 32-19 TASK 801, TEST PASSED, NO FAULTS.  AIRCRAFT OK FOR SERVICE.
